Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizzy, light headed, eye pain, cold sweat and hot at the same time. Taken antibiotics for pneumonia. What to expect?

My mom is 47. shes been having the issues where she gets really dizzy, light headed, pains in her eyes, cold sweats, and hot and clamy all at the say time. shes had her heart and carotids check out, both ok. been on antibiotics for a week for walking pneumonia and has a spot on her lung . going back in on tuesday am for a back up x-ray on her chest. is there anything you can tell me that we could expect to come from this? anything you could tell me would be very helpful. thank you
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your mother, this could be associated symptoms of menopause, at least can be said from the history given here, associated in the sense that she might be having infection part still there, keep the good hydration, hope this information helps you have nice day.
Answered: Mon, 24 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor